# SDR ABXA9500671

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 60030431
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY LIGHTS STAYED ON WHEN SWITCH PLACED IN OFF POSITION.  REPLACED EMERGENCY EXIT LIGHT SUPPLY IAW DC-9 SUPP MM 33-54-0.  OPS CHECKED GOOD.
